MAUDE Adverse Event Report: DEPUY IRELAND 9616671 CORAIL2 STD SIZE 8; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND 9616671 CORAIL2 STD SIZE 8; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L92507
Medical Device Problem Codes Naturally Worn (2988); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Hip was revised 8 years post-op.Patient has been unhappy with it for the last couple years, so was revised for stem loosening.During revision the stem was grossly loose and came out by hand.He found there was a coating on the stem when removed (query ceramic debris, mechanical loosening).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device found nothing outward that would suggest product error.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CORAIL2 STD SIZE 8
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key12270541
Report Number1818910-2021-16906
Device Sequence Number4440807
Product Code LZO
UDI-Device Identifier10603295168737
UDI-Public10603295168737
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L92507
Device Catalogue Number3L92507
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2021
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer08/23/2021
09/21/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date09/01/2021
09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL2 STD SIZE 8.; DELTA CER HEAD 12/14 36MM +1.5.; EA DELTA CER INSERT 36IDX54OD.; PINN CAN BONE SCREW 6.5MMX30MM.; CORAIL2 STD SIZE 8; DELTA CER HEAD 12/14 36MM +1.5; EA DELTA CER INSERT 36IDX54OD; PINN CAN BONE SCREW 6.5MMX30MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight65